# SDR SIMA20130806002

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 21,170 hours, 17,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN GPU POWER WAS REMOVED FROM ACFT, EMERGENCY LIGHTS ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN OFF POSITION.  RECHARGED EMERGENCY BATTERIES IAW CMM 25-60-03 FOR 3.5 HRS AND OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-50-00.  OPS CHECKED GOOD NO DEFECTS NOTED.
